# SDR SWAA2022011909887

- Difficulty date: June 1, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS DENT WITH CRACK 34' FROM AFT EDGE / AFT CARGO FLOOR PNL 140CF HAS DENT AND CRACK. NEW PNL 140CF; P/N 453A2610-18 RECEIVED 'A' TAG WN9320 I/A/W BOEING DWG 453A2610 REV K.
